# SDR HALA2018091900426

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 36,237 hours, 5,758 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE MINOR FAULT ON ECAM AFTER ENG SHUTDOWN.  NO ASSOCIATED MESSAGES. TROUBLESHOT IAW TSM 73-21-71-810-958-A.  NO FAULTS NOTED.
